Pure and Applied Mathematics Quarterly

Volume 18 (2022)

Number 4

Special issue celebrating the work of Herb Clemens

Guest Editor: Ron Donagi

Enumerative geometry of the mirror quintic

Pages: 1599 – 1619

DOI: https://dx.doi.org/10.4310/PAMQ.2022.v18.n4.a9


Sheldon Katz (Department of Mathematics, University of Illinois, Urbana, Il., U.S.A.)

David R. Morrison (Departments of Mathematics and Physics, University of California, Santa Barbara, Calif., U.S.A.)


We evaluate the enumerative invariants of low degree on the mirror quintic threefold.

The work of S.K. was partially supported by National Science Foundation Grants DMS-1502170 ad DMS-1802242 as well as DMS-1440140 at MSRI.

The work of D.R.M. was partially supported by Simons Foundation Award #488629, as part of the Simons Collaboration on Special Holonomy in Geometry, Analysis, and Physics, as well as National Science Foundation Grant PHY-1607611 at the Aspen Center for Physics.

Received 1 November 2021

Received revised 17 March 2022

Accepted 28 March 2022

Published 25 October 2022